# SDR IPXA2024112931133

- Difficulty date: November 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 34,122 hours, 20,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N8007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MAIN CARGO COMPARTMENT FLOORBEAM BS 1100 RBL 15 APROX.  INSTALLED IAW B757-200PF SRM 51-40-02-0G-0.
